# SDR USAA040390

- Difficulty date: July 31, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chafed
- Location: Te Flap
- Part time: 49,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT FLAP ROLLER CHAFED .5 INCH BY 1 INCH AREA, FT AFT FLAP NR 1 OUTBOARD ROLLER ARM.  REPLACED WITH AFT FLAP PER MM 27-51-39.  (M)
